# SDR GTIA2018040802565

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 43,912 hours, 20,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA JUMPSEAT FLASHLIGHT AT THE L1 DOOR INOPERATIVE.
